# SDR DALA2025102707855

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 84,356 hours, 33,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER MAIN CABIN DOOR CLOSE, GIRT BAR DOORS CIRCUIT BREAKER POPPED AGAIN AFTER MAINTENANCE PREVIOUSLY PUSHED BACK IN.   OPENED P34 JUNCTION BOX AND REPLACED K256 AND K257 RELAYS. REPLACED S10225 SWICH, FOUND TERMINALS DAMAGED AND SHORTING ON L00404 R2 GIRT DOOR ARMED LIGHT. R&R R2 DOOR GIRT BAR ARMED LIGHT. C/B STAYS IN.
